Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The link volumes of some prism manifolds

Jair Remigio-Juárez and Yo’av Rieck

Algebraic & Geometric Topology 12 (2012) 1649–1665
Abstract

We calculate the link volume of an infinite family of prism manifolds. As a corollary, we show that the link volume is not finite-to-one.

Keywords
link volume, branched coverings, Seifert manifolds
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25, 57M12
References
Publication
Received: 17 May 2011
Revised: 16 April 2012
Accepted: 30 April 2012
Published: 25 July 2012
Authors
Jair Remigio-Juárez
División Académica de Ciencias Básicas
Universidad Juárez Autónoma de Tabasco,
Km. 1 Carr. Cunduacán-Jalpa de Méndez
Cunduacán, Tab. 86690
Mexico
Yo’av Rieck
Department of Mathematical Sciences
University of Arkansas,
301 SCEN
Fayetteville, AR 72701
USA